Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Rash on earlobes, redness, swelling, fatigue. Taken vitamin d supplements. Solution?

Hi,
My father travelled to USA and got unexplained rash on his earlobes - redness and mild swelling or itchy bumps. Now he is back and still getting those rashes but worse on lot of areas of body esp. exposed to sun. He has developed extreme fatigue and bone/muscle tiredness. He checked his vitamin D which was low. Then took Vitamin d and now he seems to have normal levels of those. He still has extreme fatigue and bone/muscle tiredness. He also developed diarrea /stomach ache recently. Conditions do not seem to improve. Doctors in india have not been able to diagnose the issue. Please help.

Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi,

It seems that your father is having actinic prurigo.

There are itchy papulonoduar lesions on sun exposed area.

The disease may be due to over exposure to sun.

He must avoid sun exposure.

He should cover the affected area.

Give him anti histaminics like levocetirizine till itch subsides.

If there is infection,give him antibiotics.

If the condition is embarrasing, give him steroids in tappering dose.

Apply steroid cream on the lesions.

Fatigue may be due to senile age,vitamin deficiency or some internal disease.

Complete blood check up may be done to rule out DM,thyroid,liver diseases,renal diseases,blood diseases or other.

Antioxidants,calcium and vitamins may be given to improve general health.

Keep him reassured to improve psychologic status.

I hope you got my answer.

Thanks.

Dr. Ilyas Patel MD

Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor